# SDR GTIA2025070738984

- Difficulty date: July 7, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N975NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11295
- Aircraft time: 8,988 hours, 3,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Component: Megaphone
- Component part number: A3061402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE AFT GALLEY REPORTED A DEPLETED BATTERY.-R/R R/H AFT GALLEY MEGAPHONE IAW DRAWING A320-EMER EQUIP REV. 7. OPS CHECK OK IAW AMM 25-65-51. NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE. MOC 68083
